MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, SMALL IMPACTOR
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-613-98 was received for investigation.Visual inspection identified that the c8394-01 notch/bearing impactor had cracked.Additionally, wear was noted to the dovetail feature of the c8369-01 key seat attachment.A probable cause is attributed to wear and tear damage accumulated over repeated usage.
 
Event or Problem Description
On 1/18/2022 it was reported by a sales representative via sems that an ar-613-98 small impactor cracked during a case.It cracked while putting in a poly insert.No pieces were left in the patient.Another instrument was used to finish the case with no further issues.Additional information.The impactor cracked during use and nothing broke from it into the patient.

Brand Name
IBALANCE TKA, SMALL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19454398
Report Number1220246-2024-04790
Device Sequence Number8612142
Product Code LXH
UDI-Device Identifier00888867116955
UDI-Public00888867116955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, SMALL IMPACTOR
Device Catalogue NumberAR-613-98
Device Lot Number113601639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown